# SDR AALA20000872

- Difficulty date: May 27, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Condition: Leaking
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 347 - DURING CLIMB THROUGH ABOUT 20000 MGL, A STRONG ODOR OF FUEL WAS PRESENT IN THE CABIN AND IN THE COCKPIT WHEN LEFT PACK WAS TURNED OFF.  THE SMELL DISSIPATED WHEN BOTH PACKS BACK ON.  DURING CRUISE, THE ODOR RETURNED.  AIR CYCLE MACHINE LEAKING OIL ON TURBINE.  REPLACED AIR CYCLE MACHINE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
